Journal of Symbolic Logic

On a conjecture of Dobrinen and Simpson concerning almost everywhere domination

Stephen Binns, Bjørn Kjos-Hanssen, Manuel Lerman, and Reed Solomon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Symbolic Logic, Volume 71, Issue 1 (2006), 119-136.

First available in Project Euclid: 22 February 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Binns, Stephen; Kjos-Hanssen, Bjørn; Lerman, Manuel; Solomon, Reed. On a conjecture of Dobrinen and Simpson concerning almost everywhere domination. J. Symbolic Logic 71 (2006), no. 1, 119--136. doi:10.2178/jsl/1140641165.

Export citation


  • G.J. Chaitin Algorithmic information theory, Cambridge University Press, Cambridge,1987.
  • P. Cholak, N. Greenberg, and J.S. Miller Uniform almost everywhere domination, to appear.
  • P. Cholak, C.G. Jockusch, and T.A. Slaman On the strength of Ramsey's Theorem for pairs, Journal of Symbolic Logic, vol. 66 (2001), pp. 1--55.
  • N.L. Dobrinen and S.G. Simpson Almost everywhere domination, Journal of Symbolic Logic, vol. 69 (2004), pp. 914--922.
  • R. Downey and D.R. Hirschfeldt Algorithmic randomness and complexity, online manuscript available at$\sim$downey.
  • R. Downey, D.R. Hirschfeldt, J. Miller, and A. Nies Relativizing Chaitin's halting probability, submitted.
  • C.G. Jockusch Jr. and R.I. Soare Degrees of members of $\Pi^0_1$ classes, Pacific Journal of Mathematics, vol. 40 (1972), pp. 605--616.
  • S. Kautz Degrees of random sets, Ph.D. thesis, Cornell University,1991.
  • A. Kučera Measure, $\Pi_0^1$-classes and complete extensions of PA, Recursion theory week (Oberwolfach, 1984), Lecture Notes in Mathematics, vol. 1141, Springer, Berlin,1985, pp. 245--259.
  • S. Kurtz Randomness and genericity in the degrees of unsolvability, Ph.D. thesis, University of Illinois at Urbana-Champaign,1981.
  • M. van Lambalgen Random sequences, Ph.D. thesis, University of Amsterdam,1987.
  • M. Lerman Degrees of unsolvability, Springer, Berlin,1983.
  • D.A. Martin Classes of recursively enumerable sets and degrees of unsolvability, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, vol. 12 (1966), pp. 295--310.
  • P. Martin-Löf The definition of random sequences, Information and Control, vol. 9 (1966), pp. 602--619.
  • A. Nies Lowness properties and randomness, Advances in Mathematics, vol. 197 (2005), pp. 274--305.
  • A. Nies, F. Stephan, and S. Terwijn Randomness, relativization and Turing degrees, Journal of Symbolic Logic, vol. 70 (2005), no. 2, pp. 515--535.
  • S. Schwarz Index sets of recursively enumerable sets, quotient lattices, and recursive linear orderings, Ph.D. thesis, University of Chicago,1982.
  • S.G. Simpson Subsystems of second order arithmetic, Springer, Berlin,1999.
  • R.I. Soare Recursively enumerable sets and degrees, Springer, Berlin,1987.
  • J. Stillwell Decidability of the ``almost all'' theory of degrees, Journal of Symbolic Logic, vol. 37 (1972), pp. 501--506.